Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 105, NWS Pueblo, CO

July 4, 2020Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2020, 6:40 PM MDT for Las Animas County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2020, 6:40 PM MDT (00:40 UTC)
Expired
Jul 4, 2020, 7:15 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2020-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2020-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
3293 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS55 KPUB 050040
SVRPUB
COC071-050115-
/O.NEW.KPUB.SV.W.0105.200705T0040Z-200705T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
640 PM MDT Sat Jul 4 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 715 PM MDT.

* At 639 PM MDT, a severe thunderstorm was located over Trinidad,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trinidad ASOS reported a wind gust of 58 mph.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Trinidad, Starkville and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10458 3732 10459 3733 10407 3706 10405
TIME...MOT...LOC 0039Z 271DEG 29KT 3721 10450 

HAIL...<.75IN
WIND...60MPH
 
$$

29
3 follow-up statements
548 
WWUS55 KPUB 050054
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
654 PM MDT Sat Jul 4 2020

COC071-050115-
/O.CON.KPUB.SV.W.0105.000000T0000Z-200705T0115Z/
Las Animas CO-
654 PM MDT Sat Jul 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 654 PM MDT, a severe thunderstorm was located near Hoehne, or 9
miles east of Trinidad, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Trinidad and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10450 3732 10453 3733 10407 3706 10405
TIME...MOT...LOC 0054Z 271DEG 29KT 3721 10435 

HAIL...<.75IN
WIND...60MPH
 
$$

29
395 
WWUS55 KPUB 050104
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
704 PM MDT Sat Jul 4 2020

COC071-050115-
/O.CON.KPUB.SV.W.0105.000000T0000Z-200705T0115Z/
Las Animas CO-
704 PM MDT Sat Jul 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 704 PM MDT, a severe thunderstorm was located 9 miles southeast of
Hoehne, or 14 miles east of Trinidad, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10440 3732 10442 3733 10407 3706 10405
TIME...MOT...LOC 0104Z 271DEG 29KT 3721 10424 

HAIL...<.75IN
WIND...60MPH
 
$$

29
569 
WWUS55 KPUB 050112
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
712 PM MDT Sat Jul 4 2020

COC071-050122-
/O.EXP.KPUB.SV.W.0105.000000T0000Z-200705T0115Z/
Las Animas CO-
712 PM MDT Sat Jul 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 715 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3708 10440 3732 10442 3733 10407 3706 10405
TIME...MOT...LOC 0112Z 271DEG 29KT 3721 10417 

$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:04 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 4, 3:04 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
304 PM MDT Sat Jul 4 2020

.SHORT TERM...(This evening through Sunday)
Issued at 304 PM MDT Sat Jul 4 2020

Currently...radar is starting to light up across the Mountains, east
into the I-25 corridor early this afternoon.  A few stronger cells
are currently tracking east off the Continental Divide.  These
storms are likely producing locally heavy rainfall, small hail and
lightning.  Across the Plains, skies are mostly clear with a few
cumulus starting to pop near the New Mexico border.  Temperatures
have warmed nicely through the 80s across the Plains.  Southeasterly
winds around 10 to 15 mph have kept moisture pooled across the
Plains.

Rest of today...models in good agreement with widespread showers and
thunderstorms developing this afternoon into the evening hours
across the region.  The SPC has issued a light risk of severe storms
on the Plains.  Moisture pooled across the Plains has allowed for
destabilization with mesoanalysis indicating 1000 to 1500 j/kg of
SBCAPE across the Plains.  0 to 6 km shear values remain weak at
less than 30 kts.  This should lead to pulse severe storms with
large hail being the primary threat.  Severe storms are likely along
and east of I-25, into the Plains.  An upper disturbance is forecast
to develop and drop south into the eastern Plains by this evening,
which will help aid in the severe potential.  Flash flooding will
also be a risk given the amount of moisture across the region.  Area
burn scars and urban areas will be most susceptible to flash
flooding this afternoon and evening.

Tonight...the upper level disturbance will slowly drop south across
the eastern Plains tonight.  Strong to severe storms will likely
continue this evening, before dissipating around midnight, and
tracking east near the Kansas border.  Areas of locally heavy
rainfall will be possible as storms track south and east around the
upper disturbance.  Expect rain to come to an end across the Plains
overnight.  At the surface, a weak cold front or outflow will track
south across the Plains turning winds northerly over the I-25
corridor on the backside of the upper disturbance. Overnight lows
will be mild across the region with 50s to 60s for the lower
elevations.

Sunday...the upper level disturbance will continue drift south into
the Texas Panhandle through tomorrow afternoon.  Flow behind the
departing system will turn easterly upslope across the Plains by the
afternoon.  Trailing energy will help generate scattered showers and
thunderstorms over the Mountains by midday.  Locally heavy rainfall
and flash flooding on area burn scars will remain possible.  As
storms move out int the Plains, a few may become strong to severe
during the afternoon hours.  Subsidence behind the departing
disturbance in the Texas Panhandle will likely limit storm and
severe potential.  This will need to be monitored.  Afternoon highs
will once again be warm, with 80s to lower 90s across the lower
elevations. Mozley

.LONG TERM...(Sunday night through Saturday)
Issued at 304 PM MDT Sat Jul 4 2020

Sunday night-Tuesday...Latest model runs continue to indicate a slow
warming and drying trend into early next week, with moisture across
the region thinning out as drier air becomes entrained within a more
west to northwest flow aloft with eastern Pacific energy translating
across the northern Tier of States. There looks to be enough
residual moisture to support isolated to scattered afternoon showers
and thunderstorms over and near the higher terrain through the
period. However, expected storm coverage will decrease in time,
along with storms becoming more high based, producing more wind than
measurable rainfall, as the available moisture thins out across the
Rockies. Temperatures look to warm back to slightly above seasonal
levels through early next week.

Wednesday-Saturday...Upper level high pressure across the Desert
Southwest through the southern High Plains early next week is
progged to slowly drift north into the central Rockies through the
end of the work week. This will continue to bring in much warmer and
drier air into the region through early next weekend, with only
isolated, high based storms over the higher terrain in the forecast
through the period. Temperatures will also warm to well above
seasonal levels, with highs in 90s to lower 100's across the plains,
with 70s and 80s expected across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 304 PM MDT Sat Jul 4 2020

Scattered showers and thunderstorms are likely near all three TAF
sites this afternoon and into this evening. The chances of a storm
directly hitting KALS are relatively low, but gusty outflow winds
from surrounding storms are possible. Any that do manage to make it
over the terminal will reduce ceilings and visibility.  VFR
conditions are expected to persist at KALS later this evening
through Sunday afternoon.

KCOS and KPUB are more likely to see storms this afternoon after
21z, as storms are already firing over the mountains and slowly
tracking eastward. Storms will produce strong, gusty winds as well
as large hail and heavy rainfall, along with a noticeable reduction
in CIGS and VIS, especially at KCOS.Thunderstorms are expected to
end near the TAF sites shortly after sunset, with lighter winds and
VFR conditions expected until later Sunday afternoon, where another
round of storms is expected to fire over most of the area again.
-MG

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...MW
AVIATION...GARBEROGLIO/MOZLEY
Hazardous weather outlook, Jul 4, 11:32 AM MDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sat Jul 4 2020

COZ058>089-093>099-051745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sat Jul 4 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected over much of southern Colorado through
this evening. The highest risk of severe storms will be this
afternoon through around 9 PM for much of the eastern Colorado plains.
The area along the I-25 corridor east, to a Haswell to Kim line,
will see the greatest potential for severe thunderstorms. Main
hazards will be hail to the size of golf balls and wind gusts to
around 60 mph. Given the likely slow moving storms, can't rule out
the possibility for flash flooding, which will include all area
burn scars.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous afternoon and evening showers and
thunderstorms will be possible on Sunday.  One or two storms could
briefly becoming strong to severe across the southeast mountains and
plains.  Hail up to the size of quarters, wind gusts up to 60 mph
and lightning will be the primary storm risks. Thunderstorms will
also be capable of producing locally heavy rainfall which will pose
a localized flash flood risk, especially for newer burn scars and
urban areas.

The atmosphere will gradually dry out for Monday through Wednesday
with isolated to scattered afternoon and evening showers and
thunderstorms becoming more isolated and restricted to mountain
areas for Tuesday and Wednesday.  The main thunderstorm risks will
be gusty winds up to 45 mph, lightning and brief light to
moderate rainfall.

A prolonged period of hot weather will settle in for mid to late
week with afternoon temperatures soaring to between 100 and 105
across the plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across all of southeast Colorado this afternoon and
evening.

88/88

In the hours before

Special weather statement, Jul 4, 5:06 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
506 PM MDT Sat Jul 4 2020

COZ084>086-089-042345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
506 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 545 PM
MDT...

At 505 PM MDT, Doppler radar was tracking an outflow boundary from
east central El Paso County south through central Pueblo County
moving east at about 30 mph. moving east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Truckton, Yoder, Rush and Pueblo Depot and rural areas of Crowley
County.

LAT...LON 3885 10406 3852 10405 3852 10379 3822 10382
      3834 10445 3870 10430 3893 10428
TIME...MOT...LOC 2305Z 270DEG 22KT 3862 10422

29
Special weather statement, Jul 4, 5:46 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
546 PM MDT Sat Jul 4 2020

COZ085-086-089-093-050015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-La Junta Vicinity/Otero County CO-
546 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHEASTERN
EL PASO...WESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 615
PM MDT...

At 545 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Fowler, or 28 miles east of Pueblo, moving northeast
at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Fowler an rural areas of Pueblo and Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 10405 3852 10386 3848 10374 3811 10404
      3820 10423 3853 10406
TIME...MOT...LOC 2345Z 205DEG 30KT 3824 10408

29
Special weather statement, Jul 4, 5:49 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
549 PM MDT Sat Jul 4 2020

COZ089-093-095-097-050015-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
549 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...EASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 615 PM
MDT...

At 548 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Cheraw, or 13 miles north of La Junta, moving
northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ordway, Sugar City, Cheraw, Blue Lake and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3796 10336 3814 10381 3844 10365 3827 10315
TIME...MOT...LOC 2348Z 204DEG 19KT 3817 10350

29
Special weather statement, Jul 4, 6:06 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
606 PM MDT Sat Jul 4 2020

COZ086-088-093-094-050045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
606 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 645 PM
MDT...

At 605 PM MDT, Doppler radar was tracking a strong thunderstorm near
Delhi, or 38 miles southwest of La Junta, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Tyrone, Delhi and Thatcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3742 10429 3764 10439 3790 10384 3751 10355
TIME...MOT...LOC 0005Z 248DEG 28KT 3763 10408

kam
Special weather statement, Jul 4, 6:10 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
610 PM MDT Sat Jul 4 2020

COZ089-093-095-097-050045-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
610 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 645 PM MDT...

At 606 PM MDT, Doppler radar was indicating an outflow boundary
producing strong winds extending across central Crowley County,
moving east at 50 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Ordway, Sugar City, Cheraw, Crowley, Haswell, Blue Lake, Hasty,
Arlington, John Martin Reservoir and Fort Lyon.

LAT...LON 3806 10294 3813 10386 3852 10386 3852 10350
      3853 10297
TIME...MOT...LOC 0006Z 271DEG 42KT 3833 10370

29
Local storm report, Jul 4, 6:40 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
640 PM MDT SAT JUL 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     2 ESE HOEHNE            37.27N 104.34W
07/04/2020  M58 MPH          LAS ANIMAS         CO   ASOS

            KTAD GUSTED TO 58 MPH.

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:02 PM MDTFlash Flood WarningPUBBent, Crowley, Otero3 hr
Jul 4, 6:06 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 4, 6:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Jul 4, 6:43 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
Jul 4, 6:59 PM MDTSpecial Weather StatementPUBCrowley31 min
Jul 4, 7:33 PM MDTSpecial Weather StatementPUBBent27 min
Jul 4, 8:07 PM MDTSpecial Weather StatementPUBBent23 min
Jul 4, 8:31 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 8:55 PM MDTSpecial Weather StatementPUBBaca50 min
Jul 4, 9:18 PM MDTSpecial Weather StatementPUBProwers42 min
Jul 5, 12:41 PM MDTSpecial Weather StatementPUBChaffee34 min
Jul 5, 4:04 PM MDTSpecial Weather StatementPUBCuster41 min
Jul 5, 5:29 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 5, 5:57 PM MDTSpecial Weather StatementPUBEl Paso33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.